# SDR SWIA202158056

- Difficulty date: March 22, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1110-1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE FOR FLOOR BEAM BETWEEN FS 1110 TO FS 1051 AT LBL 27 IS CORRODED (AS MARKED)     (C-CHECK RO 5/3/2021)    CLARIFICATION TO CAMP DISCREPANCY: THE FS LOCATION SHOULD READ FS1010 TO FS1051 AT LBL 27, REPAIRED LBL27 FLOORBEAM, FS1005.00-1056.25 PER SRM 53-00-41-201-001-A03, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING MM690-35041 REV AB SHEET 10.  SEE CONTIUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
